# SDR UPS98827604

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 37552221
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 759 XCW-26 UNDER AFT SIDE SEAT TRACK E FITTING FRAME  ATTACH CLIP CRACKED.  REMOVED ATTACH CLIP (FITTING) IAW DC8 SRM 51-1-2 & 51-1-20D.  LOCATED AND DRILLED NEW FITTING (P/N 375522-1) PO NR 267866 IAW DC8 SRM 51-3-2.  INSTALLED NEW FITTING IAW SRM 51-1-2 & 51-1-20D.
